# SDR USAA960350

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 427-408
- Part time: 74,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK INSPECTION, FOUND TWO .25 INCH CRACKS IN LONGERON 16R FRAME 427 AND LONGERON 17R FRAME 408, 427 EDDY CURRENT INSPECTION.  INSTALLED NEW SECTIONS OF LONGERON 16R AND 17R PER SRM 53-02 FIG 2 AND USAIR EA NR 32408.  (M)
